MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED POSTERIOR STABILIZED (PS) STANDARD RIGHT SIZE 8; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED POSTERIOR STABILIZED (PS) STANDARD RIGHT SIZE 8; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscular Rigidity (1968); Pain (1994); Swelling (2091); Limited Mobility Of The Implanted Joint (2671)
Date of Event 07/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated report: 0002648920-2020-00093, 0002648920-2020-00094.Concomitant medical products: tibia cemented 5 degree stemmed right, item#: 42532007902, lot#: 63149435.Articular surface fixed bearing posterior stabilized (ps) right, item#: 42521400910, lot#: 62497823.Report source - (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a study patient underwent total knee arthroplasty and subsequently experienced pain, stiffness, and swelling of right knee and had blood work performed.Was considered uncertain if related to study device.There is no additional information at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Updated: b4, b5, g4, g7, h1, h2, h3, h4, h6, and h10.No product was returned or pictures provided; therefore, visual and dimensional evaluations could not be performed.Crf report was provided and reviewed by a healthcare professional.Patient had pain at one year follow-up with no abnormal findings and radiology report negative.Patient continued to have pain at three year visit with stiffness, swelling and small effusion.Radiology report negative.At four year follow-up patient still had pain with negative radiology report.Official medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no related deviations / anomalies identified.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
FEMUR CEMENTED POSTERIOR STABILIZED (PS) STANDARD RIGHT SIZE 8
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
MDR Report Key9746108
Report Number3007963827-2020-00053
Device Sequence Number714218
Product Code JWH
UDI-Device Identifier00889024229242
UDI-Public(01)00889024229242
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberN/A
Device Catalogue Number42500606402
Device Lot Number63153872
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/14/2020
Supplement Date Received by Manufacturer05/22/2020
Initial Report FDA Received Date02/24/2020
Supplement Report FDA Received Date05/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight123